I am 19 years old, i am on birth control and i have sex without a condom on a regular basis. I am supposed to get my period this week but yesterday i started bleeding very dark blood, it has a lot of clots in it. It has some tints of like light red, I am sorry for the details, i just want to be thourough. Anyways, it is continueing into today. The last week and a half or so i have had very sore breasts, is this implementation bleeding and am i pregnant?
Implantation bleeding is very rare (AND I think it is a BS term for when docs cant explain why you have a bit of light spotting in early pregnancy) Implantation bleeding would just be very light spotting not even lasting a full day. There wouldnt be dark blood or any clots and it wouldnt last long. You are just having your period. Sometimes withdrawal bleeds are earlier. Your period may not come on the same day and sometimes it may come before your inert pills. It is nothing to worry over as long as you are taking pills correctly. You DO NOT OVULATE while you are taking the Pill. If you dont ovulate, you cant get pregnant even if sperm was pumped into you night and day! No egg=no baby! Bleeding is NOT a sign of pregnancy-not a normal one anyway! I'd love to know what web site is telling you girls that bleeding means pregnancy. In all my 25+ years of nursing, I have never even heard of someone having implantation bleeding.
I have been on and off of birth control since I was about 14. I am now 24 and just had the same problems you did with my last cycle. My obgyn told me that from the very first time I start (12 years) until I turn 26, that I can have this. I think she called it irregular bleeding. And I know it's scary, trust me, I've even felt really sick because my clots were the size of dimes. She said as long as they don't get the size of an "apple" then I'm ok. They should decrease in size by your third pack. And if not, you might want to call your obgyn and see what they suggest. They might put you on a different birth control. Good luck! And I hope this helps!!
This honestly sounds like a normal period to me. As long as you're taking your pills correctly you don't (shouldn't) ovulate. Even if its brown if you're bleeding like that you most likely aren't pregnant! As Kaismama said, bleeding is not a sign of pregnancy. Hope this eases your mind a little, take care :)
Not all clots or discoloration in blood is caused by implantation or birth control. Brown blood can indicate blood not released during your last cycle or most commonly a sign of blood clotting problems while menstrating. Check with your doctor but I'm pretty sure that you are perfectly healthy. Some also may experience clots if their period is shorter than others... For instance... My period only lasts four days maximum but I clot a lot because my body doesn't have time to break down the clots before the blood is released... But I say check with your doctor if anything they can tell you directly what is going on... Hope this helps and good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2014 • 3 answers
Posted 30 Apr 2014 • 1 answer
Posted 8 May 2014 • 3 answers
Posted 19 Mar 2015 • 1 answer
Posted 14 Jun 2018 • 0 answers